MEDTRONIC HEART VALVES DIVISION EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Image review: post tavr transesophageal echocardiogram (tee) images provided from (b)(6) 2023.Difficult study to assess due to shadowing artifact.Possible aortic insufficiency vs paravalvular leak noted.Tavr leaflets appear calcified.Echogenic structure seen inside evolut frame.Ejection fraction is about 40% - 45%.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that five years and fifteen days following the implant of this transcatheter bioprosthetic valve in a patient with new york heart association class ii heart failure, an echocardiogram was performed.Subsequently, seven days later, the patient was evaluated for a failed valve due to mild-moderate aortic stenosis.Five years and one-month post-implant, a computed tomography angiography and follow up office visit were performed.The patient reported feeling relatively well.No treatment was performed or scheduled.No adverse patient effects were reported.